# SDR SWAA2020050775254

- Difficulty date: May 4, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,238 hours, 22,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 DEF AND 19DEF AISLE EMERGENCY LIGHTS INOP. / R7R BATTERY PACK FOR EMERGENCY LIGHTS AT APROX. PAX ROW 16 & 19DEF I/A/W AMM 33-21-06. OPS CHECK NORMAL
